User: Guest  Login
Document type:
Zeitschriftenaufsatz 
Author(s):
V. Pohl, F. Yang, H. Boche 
Title:
Phaseless signal recovery in infinite dimensional spaces using structured modulations 
Journal title:
Journal Fourier Analysis Applications 
Year:
2014 
Journal volume:
20 
Year / month:
2014-12 
Month:
Dec 
Journal issue:
Pages contribution:
1212-1233 
Language:
en 
Publisher:
Springer 
Status:
Verlagsversion / published 
TUM Institution:
Lehrstuhl für Theoretische Informationstechnik 
Ingested:
09.02.2015